# SDR TWAA0004812

- Difficulty date: March 17, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, IN THE AFT CARGO COMPT FOUND CORROSION AFT SIDE OF FRAME, STA 1271 STRINGER 29L.  REMOVED CORROSION BY FABRICATION OF NEW DOUBLER PER SRM 53-03, FIG 2A.  INSTALLED PER SRM 51-30-2.
